# SDR GAIA01137ST

- Difficulty date: May 5, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N6809
- Make and model: Boeing 727223
- Aircraft serial: 19484
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION, A FRAME WAS DISCOVERED DENTED AT BS 500, BETWEEN STRINGER 24-25 RT.  ACCOMPLISHED FUSELAGE FRAME REPAIR BS 500 RT AT STRINGER 24R AND 25R IAW B727 SRM 53-10-4 FIG 2.  (M)
